# SDR CA090227007

- Difficulty date: February 27, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,312 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 312007502
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSP, AN ENGINEER DID A FUNCTIONAL CHECK OF THE ENG FOR LEAK CHECK DETECTION AND FOUND AN FUEL LEAK CLOSE TO THE ATTACH BRACKET ON THE WELDING SPOT, AT THE TIP OF THE PEN.
